# SDR JJBA20170620020

- Difficulty date: June 20, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT DOOR SILL FOUND CORRODED IN SEVERAL PLACES.  REPLACED FWD EMERGENCY EXIT DOOR SILL.
